MAUDE Adverse Event Report: BARD BRACHYTHERAPY, INC. -1424526 BARD® BRACHYSOURCE® I-125 IMPLANT SEEDS IN CARTRIDGES; MICK CARTRIDGE

BARD BRACHYTHERAPY, INC. -1424526 BARD® BRACHYSOURCE® I-125 IMPLANT SEEDS IN CARTRIDGES; MICK CARTRIDGE
Model Number 1251CSF
Medical Device Problem Code Device Inoperable (1663)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Information (3190)
Date of Event 01/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that the seeds were not dispensing from the cartridge properly.The complainant reported that the sources were not dropping into the mick and were then getting bunched up and going everywhere.Seeds were reportedly found on the or table and on the floor at the end of the case.The complainant reported that the implant was "completed with full dosage and normal, expected outcome." one faulty cartridge will be returned with leftover seeds.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use states the following: "do not unscrew magazines from applicator.Do not exceed the stated capacity of see per cartridge.Do not let seeds drop into the cartridge cavity.Do not use force on seeds; handle gently!" the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device was not returned.
 
Event or Problem Description

Brand Name
BARD® BRACHYSOURCE® I-125 IMPLANT SEEDS IN CARTRIDGES
Common Device Name
MICK CARTRIDGE
Manufacturer (Section D)
BARD BRACHYTHERAPY, INC. -1424526
295 east lies road
carol stream IL 60188
MDR Report Key7227228
Report Number1018233-2018-00259
Device Sequence Number19144987
Product Code KXK
UDI-Device Identifier00801741078248
UDI-Public(01)00801741078248
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K140856
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1251CSF
Device Catalogue Number1251CSF
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/09/2018
Supplement Date Received by Manufacturer04/30/2018
Initial Report FDA Received Date01/30/2018
Supplement Report FDA Received Date05/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1